Login
EN
[EN] English
[FR] Français
Login
EN
[EN] English
[FR] Français
Give us feedback
Explore
Search
Special collections
Statistics
News
Help
Start on ORBi
Deposit
Profile
Publication List
Add your ORCID
Tutorials
Legal Information
Training sessions
About
What's ORBi ?
Impact and visibility
Around ORBi
About statistics
About metrics
OAI-PMH
ORBi team
Release Notes
Back
Home
Detailled Reference
Download
Article (Scientific journals)
Biracionalni transformace a jejich zobrazeni
Godeaux, Lucien
1950
•
In
Časopis pro Pěstování Mathematiky a Fysiky, 75
, p. 31-49
Editorial reviewed
Permalink
https://hdl.handle.net/2268/321726
Files (1)
Send to
Details
Statistics
Bibliography
Similar publications
Files
Full Text
Biracionalni transformace a jejich zobrazeni.pdf
Publisher postprint (36.96 MB)
Download
All documents in ORBi are protected by a
user license
.
Send to
RIS
BibTex
APA
Chicago
Permalink
X
Linkedin
copy to clipboard
copied
Details
Keywords :
Géométrie; Transformations birationnelles; Représentation
Disciplines :
Mathematics
Author, co-author :
Godeaux, Lucien
;
Université de Liège - ULiège
Language :
Czech
Title :
Biracionalni transformace a jejich zobrazeni
Alternative titles :
[fr]
Les transformations birationnelles et leurs représentations.
Publication date :
1950
Journal title :
Časopis pro Pěstování Mathematiky a Fysiky
ISSN :
1802-114X
Volume :
75
Pages :
31-49
Peer reviewed :
Editorial reviewed
Available on ORBi :
since 05 September 2024
Statistics
Number of views
4 (0 by ULiège)
Number of downloads
2 (0 by ULiège)
More statistics
Bibliography
Similar publications
Contact ORBi